# SDR ASAA2019090830668

- Difficulty date: September 8, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,336 hours, 7,591 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN BUSES WILL NOT COME ON LINE WHEN SELECTED. GROUNDED - YES. PERFORMED OPS TEST FOR THE AC GENERATION AND CONTROL SYSTEM IAW AMM 24-24-00-700-803 STEPS 2A THROUGH 2E(Z)(4). BOTH APU BUS TIES OPERATE NORMALLY. NO FAULTS NOTED. NO CHANGES TO AIRCRAFT CONFIGURATION. PLACARDS REMOVED. SEAMC NOTIFIED.
